# SDR DALA1164170128

- Difficulty date: November 17, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 73,933 hours, 32,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT R2 DOOR IN LAV WALL IS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
